Health Mart Migraine Relief Coated Caplets – Acetaminophen, Aspirin, Caffeine
The recommended dose of this product contains about as much caffeine as a cup of coffee. Have 3 or more alcoholic drinks every day while using this product. Read all product information before using. Keep this box for important information.t’s the number 1 Neurologist recommended OTC treatment for migraines (among OTC medicine for migraines, Symphony Health Solutions, 2016). For some, Migraine Relief Coated Caplets starts to relieve migraine pain in 30 minutes. In addition, Excedrin Migraine relieves pain, nausea, and sensitivity to light and sound with just 1 dose. Adults: Take 2 caplets with a glass of water. If your symptoms persist, or you’re under 18 years of age, ask a doctor.
- Treats Migraine.
- Pharmacist recommended
- Do not use more than directed.
- Adults: take 2 caplets with a glass of water.
- If symptoms persist or worsen, ask your doctor.
- Do not take more than 2 caplets in 24 hours, unless directed by a doctor.
- Read all product information before using.
- Under 18 years of age: ask a doctor.
- Close cap tightly after use.
- Store Migraine Relief Coated Caplets at 20-25 degrees C (68-77 degrees F).
- Keep this box for important information.
Each Caplet Contains: Acetaminophen 250 mg; Aspirin 250 mg (NSAID) nonsteroidal anti-inflammatory drug); Caffeine 65 mg.
Carnauba Wax; Crospovidone; FD&C Blue #1 Aluminum Lake; Hypromellose; Microcrystalline Cellulose; Povidone; Pregelatinized Starch; Propylene Glycol; Saccharin Sodium; Stearic Acid; Titanium Dioxide.
Reye’s Syndrome: Children and teenagers who have or are recovering from chickenpox or flu-like symptoms should not use Migraine Relief. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Allergy Alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma; shock.
Liver Warning: Migraine Relief contains Acetaminophen. Severe liver damage may occur if you take more than 2 caplets in 24 hours, which is maximum amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks while using Migraine Relief.
Stomach bleeding warning: Migraine Relief Coated Caplets contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood-thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (Aspirin, Ibuprofen, Naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed.
Caffeine Warning: The recommended dose of Migraine Relief contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and occasionally, rapid heartbeat. Do not use if you have ever had an allergic reaction to Acetaminophen, Aspirin or any other pain reliever/fever reducer; with any other drug containing Acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains Acetaminophen, ask a doctor or pharmacist.
Ask The Doctor:
Before use if: You have never had migraines diagnosed by a health professional; you have headache this is different from your usual migraines; you have the worst headache of your life; or you have fever and stiff neck; you have headaches beginning after or caused by head injury, exertion, coughing or bending; you experienced your first headache after the age of 50; or you have daily headaches; you have a migraine so severe as to require bed rest; you have liver disease; stomach bleeding warnings apply to you; you have a history of stomach problems, such as heartburn; or you have high blood pressure, heart disease, liver cirrhosis, or kidney disease; you are taking a diuretic; you have asthma you have problems or serious side effects from taking aspirin relievers or fever reducers, or you have vomiting with your migraine headache.
Ask a doctor or pharmacist before use if you are taking a prescription drug for: Diabetes, gout, and arthritis; under a doctor’s care for any serious condition; taking any other drug; taking any other product that contains Aspirin, Acetaminophen, or any other pain reliever/fever reducer. Stop use and ask a doctor if an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint; vomit blood; have bloody or black stools; have stomach pain that does not get better; your migraine is not relieved or worsens after the first dose; new or unexpected symptoms occur; ringing in the ears or loss of hearing occurs.
Keep out of reach of children: In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. DO NOT USE IF PRINTED FOIL UNDER CAP IS BROKEN OR MISSING.
RN: 000623S00495H02, ZC: 000000, MCK: 3227204, UPC: 05256913809